# SDR ASOA2013051303505

- Difficulty date: May 7, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 25,693 hours, 23,385 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 7, EXTERIOR EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMPS.  OPS CHECKED GOOD IAW AMM 33-51-00.
